# SDR F3LA2023050100006

- Difficulty date: December 27, 2022
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N322FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07983
- Aircraft time: 16,328 hours, 7,186 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 11526823
- Part serial: 115268207981
- Condition: Failed
- Location: Zone 200
- Part time: 16,328 hours, 7,189 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT FIXED ELT 110MX FAILED OPERATIONAL CHECK AMM 25-65-00-710-001 REF TASK CARD 256535-02-1.   REMOVED AND REPLACED FIXED ELT IAW AMM 25-65-35-000-001-A AND 25-65-35-400-001-A. OPS CHECKS GOOD IAW AMM 25-65-00-740-001-A. COMPLIED WITH EA# N2-25R-37366 IN INSTALLING NEW FIXED ELT. T/W SN F9TAB2197C CAL 07/23.//END//
